uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Semilinear equations on fractal blowups
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2009 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 352, no 1, 57-64 p.Article in journal (Refereed) Published
Abstract [en]

The paper concerns existence of a ground state for a nonlinear scalar field equation on a blowup fractal, where imbedding of the energy space into L-P is not compact. In absence of invariant transformations involved in conventional concentration-compactness argument, the paper develops convergence reasoning based on the fractal's self-similarity.

Place, publisher, year, edition, pages
2009. Vol. 352, no 1, 57-64 p.
Keyword [en]
Fractals, Dirichlet form, Fractal blowup, Semilinear problem, Sobolev-type inequality, Concentration compactness
National Category
URN: urn:nbn:se:uu:diva-129854DOI: 10.1016/j.jmaa.2007.12.076ISI: 000264569900006OAI: oai:DiVA.org:uu-129854DiVA: diva2:345514
Available from: 2010-08-25 Created: 2010-08-25 Last updated: 2010-08-25Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
Journal of Mathematical Analysis and Applications

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 136 hits
ReferencesLink to record
Permanent link

Direct link